# SDR VNAA2020040411101

- Difficulty date: April 1, 2020
- Submitted: April 4, 2020
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 10,220 hours, 9,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 4766
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT INOP. REMOVED AND REPLACED #3 BATTERY IAW CRJ900 AMM. OPS CHECKED GOOD.
